# SDR SWAA2019021329558

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 42,912 hours, 25,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Missing
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT STRAP MISSING.  R&R FLASHLIGHT STRAP PER MM.
